# SDR U5QA20130215049

- Difficulty date: February 13, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N611AB
- Make and model: Cndair CL6002B16
- Aircraft serial: 5324
- Aircraft time: 7,320 hours
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

ON CLIMBOUT AT 10,000 MSL,  A MASTER WARNING "ANTI-ICE DUCT" MESSAGE WAS DISPAYED ON EICAS WITH ASSOCIATED RED FLASHING MASTER WARNING AND AURAL ALERT.  MESSAGE CLEARED 10-15 SECONDS AFTER DECLARING EMERGENCY FOR RETURN.   CREW RAN ENGINES AT HIGH POWER SETTING WITH ANTI-ICE SYSTEM ON FOR 1 MINUTE IAW MX CONTROL.  NO FAULTS OR EICAS MESSAGES NOTED.  ACFT RTS IAW MM 30-12-00.
